# SDR HNAA0700121

- Difficulty date: June 19, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 39,096 hours, 42,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR - EMERGENCY LIGHT OUT ON FLOOR, AT SEAT 4DF.  REMOVED BULB FROM ASSY AND INSTALLED NEW BULB INTO POSITION.
